# SDR P5CA9600183

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5TH POD ACCESS PANEL AT UNDERWING ROOT DELAMINATED.  REPAIRED IAW SRM 51-40-09 AND REINSTALLED IAW MM 57-44-02.
